Jump to content
CrazyBoards.org

Sign in to follow this  
saddest

Wellbutrin & diarrhea?

Recommended Posts

Hello. I started Wellbutrin about 30 days back and I started getting diarrhea too. I'm not sure if the two things are related, has anyone else experienced it? Thanks (:

Share this post


Link to post
Share on other sites

When I started Wellbutrin I had the opposite problem. It stopped me up. Have you checked with our pdoc?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...